# SDR SWIA2021070159210

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 295.00 IS CORRODED BETWEEN STGR 23R AND STGR 24R.     (C-CHECK RO 6/29/2021)    REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 670-53-21-2032 REV-- DATED 05-20-2021. M-337 AND TASK CARD 51-900-1002-SKY  ATTACHED, ADDED WEIGHT OF REPAIR IS APPROX. .15 POUNDS.
